# SDR AALA20061041

- Difficulty date: November 12, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Low
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - DURING FLIGHT CREW REPORTED CREW OXYGEN BOTTLE READS 500 POUNDS PER SQUARE INCH.  LANDED MIA WITHOUT INCIDENT.  REPLACED CREW OXYGEN BOTTLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
